# SDR SWAA2018111526802

- Difficulty date: November 7, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 62,749 hours, 36,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT FORWARD FRAME CRACKED AT LOWER EDGE BS 294.  REPAIRED FRAME IAW SRM & DWG.
